News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Zyprexa side effects


 nastursim - Tue Mar 25, 2008 5:19 am

I am currently taking 5mg of Zyprexa and 250mg of Luvox for depression, OCD and PTSD. Iam also 15 weeks pregnant. I have noticed that i have A LOT of swelling in my ankles legs and feet. I have never experienced this in any pregnancy before and never this early. I have been reading that swelling can be a side effect of Zyprexa. Is this dangerous and would this be the cause?? I am finding it difficult to bend down and get up from the floor because of the size of my legs.
 R. Zein, Pharm D - Thu Mar 27, 2008 7:53 pm

User avatar Dear nasturism
Both zyprexa and luvox can cause edema, so these two agents may have contributed to your leg swelling.

Leg swelling, like you said is very common during pregnancy. Therefore, it is really hard to say that your leg swelling is due to either of the agents, both agents, or your pregnancy.
I would recommend that you bring it up to the attention of your physician during your next visit and i wish you a safe & joyful pregnancy.

thank you very much and remain blessed

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here